MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 SR-T; PACEMAKER

BIOTRONIK SE & CO. KG ETRINSA 8 SR-T; PACEMAKER
Model Number 394936
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
This system was explanted due to infection.Explanting facility could not locate date of explant.New device was implanted on (b)(6) 2019.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.

Brand Name
ETRINSA 8 SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9244076
Report Number1028232-2019-04670
Device Sequence Number18934681
Product Code NVZ
UDI-Device Identifier04035479131876
UDI-Public04035479131876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number394936
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;